# SDR Z5F2008F00004

- Difficulty date: August 28, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N342CS
- Make and model: Cessna 550
- Aircraft serial: 5501101
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215881
- Part serial: 0023
- Condition: Worn
- Location: Lt Mlg
- Part time: 571 hours, 461 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, LT MAIN TIRE BLEW.  SHORTLY THERE AFTER, THE RT MAIN TIRE ALSO BLEW. AIRCRAFT CAME TO A STOP ON THE RUNWAY. BOTH BRAKES AND BOTH MAIN WHEELS AND TIRES REPLACED. ANTI SKID SYSTEM CHECKED NORMAL, BRAKES BLED, TAXI CHECK PERFORMED OK, AND AC RETURNED TO SERVICE. (K)
